# SDR SWAA2020091812354

- Difficulty date: August 27, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR TRACK AT ACB BS 766 LBL 17 WL 156.  REPAIRED CRACKED FLOOR TRACK WITH NEW PARTS FROM BS 747+10-767+10 LBL 17 WL 156, IAW SRM 53-00-53-2R-3 AND DWG NR 146A7500 REV A 59042U 05SEP20.
